MathSciNet Relay Station
MathSciNet bibliographic data
MR2353845 34C11 (34D05 92D30)
Zhang, Tailei; Teng, Zhidong On a nonautonomous SEIRS model in epidemiology. Bull. Math. Biol. 69 (2007), no. 8, 2537–2559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement